# SDR AWXA200200595

- Difficulty date: July 10, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 14,841 hours, 5,774 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350E017271616
- Part serial: 365
- Condition: Defective
- Location: Flight Warning
- Part time: 37,601 hours, 16,974 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0185 - ON TAKEOFF ROLL THE NR 2 FLIGHT WARNING COMPUTER (FWC) FAULTED,  REJECTED TAKEOFF AT LESS THAN 80 KTS.  MAINTENANCE PLACED SYSTEM ON MEL 31-53-01,  FOR FWC NR 2 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FWC IAW AMM 31-52-00-0001. AIRCRAFT  RETURNED TO SERVICE.
